# SDR SWAA2016020248593

- Difficulty date: December 17, 2015
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CHANNEL CORRODED, BETWEEN BS 966 - 1016, STRINGER 27L.  R & R STRINGER IAW SRM.
